# SDR SWAA2025100619024

- Difficulty date: September 28, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING TWO ANGLES SUPPORT ON IDG ACCESS PANEL OUTBOARD FAN COWL ENG 1.  INSTALLED TWO ANGLES SUPPORT AND FASTENERS ON IDG ACCESS PANEL OUTBOARD FAN COWL ENGINE 1 IAW SRM 51-40-02 AND CMM 71-13-30 FIGURE 2 SHEET 6 DETAIL P.
